MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEM; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEM; WARMER, THERMAL, INFUSION FLUID
Catalog Number H-1129
Medical Device Problem Codes Defective Alarm (1014); Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device was not re-circulating the fluids and the alarms were not working.The event occurred during testing and no patient involved.
 
Additional Manufacturer Narrative
One device was received for investigation.The device was visually inspected and functionally tested.The reported problem was duplicated.The device enters operation mode, but the pump and heaters do not activate.The root cause is a faulty pcb.This was replaced and the device passed all functional tests.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEM
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19472694
Report Number3012307300-2024-04571
Device Sequence Number7424074
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public(01)50695085812904(11)160831
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH-1129
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown